# SDR 95ZZZW792

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 518 - EN ROUTE FROM ATL-PHL, EXPERIENCED ERRATIC VOLTS AND FREQUENCIES ON NR 2 GENERATOR.  CREW DISCONNECTED CSD.  PLACED ON MEL 24-1-1, MEL LOG PAGE NR 3037.  (W)
